# SDR ASAA2024021747914

- Difficulty date: February 17, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N975AK
- Make and model: Boeing 737-9
- Aircraft serial: 64960
- Aircraft time: 6,798 hours, 1,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER EMERGENCY EXIT SIGN DETACHED FROM CEILING. GROUNDED - YES. SECURED SIGN IAW AMM 33-51-01.
